# SDR DHL2008764523

- Difficulty date: May 25, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT C-CHECK, EXTERNAL FUSELAGE BS 650 MCD AFT HINGE SEGMENT HAS AFT 2 LOBES WITH SMALL CRACKS.  REMOVED AND REPLACED MCD STA 650 AFT HINGE SEGMENT IAW AEI B727 M/M CH 52 PGS 17-20 P/N MS20001-16-7200 PO 9006913.
